# SDR DALA2021031601487

- Difficulty date: March 9, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 79,218 hours, 25,425 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 UPON REMOVAL OF THE LEFT WING T/E PANEL FOUND CORROSION ON THE REAR SPAR UPPER CHORD JUST I/B OF #4 SPOILER. CORRECTIVE ACTION: C/W DELTA ER/A 590335-14 REV. ORIGINAL. (1750571)
